Alert archive / North Carolina / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 91, NWS Raleigh, NC

May 12, 2016Guilford County, North Carolina

NWS Raleigh, NC issued this severe thunderstorm warning at May 12, 2016, 6:38 PM EDT for Guilford County, North Carolina. It was in force for 37 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2016, 6:38 PM EDT (22:38 UTC)
Expired
May 12, 2016, 7:15 PM EDT
In force
37 min
Issued by
NWS Raleigh, NC
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Guilford County, NC

The radar

The Roanoke radar (KFCX), 94 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 12, 6:45 PM EDTHAIL 0.883 E Stokesdale, NC
May 12, 6:45 PM EDTHAIL 12 E Stokesdale, NC

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 10.6 hours before the alert went out and 16 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Greensboro/Hi Pt, NC at 12:00Z on 2016-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 14 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Greensboro/Hi Pt, NC at 12:00Z on 2016-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 55 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
14 J/kg
Mixed-layer CIN
-169 J/kg
Mixed-layer LCL
996 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
55 m²/s²
0-3 km storm-relative helicity
48 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

317 
WUUS52 KRAH 122238
SVRRAH
NCC081-122315-
/O.NEW.KRAH.SV.W.0091.160512T2238Z-160512T2315Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
638 PM EDT THU MAY 12 2016

THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN GUILFORD COUNTY IN CENTRAL NORTH CAROLINA...

* UNTIL 715 PM EDT

* AT 637 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES SOUTHEAST
  OF BELEWS LAKE...OR 10 MILES NORTHWEST OF GREENSBORO...AND IS NEARLY
  STATIONARY.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...MINOR HAIL DAMAGE TO VEHICLES WILL BE POSSIBLE. EXPECT
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  GREENSBORO...SUMMERFIELD...STOKESDALE...LAKE BRANDT...LAKE TOWNSEND...
  LAKE JEANETTE MARINA...HAW RIVER STATE PARK...COLFAX AND BELEWS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3626 8001 3625 7996 3626 7991 3625 7991
      3625 7975 3610 7975 3611 8004 3626 8004
TIME...MOT...LOC 2237Z 225DEG 2KT 3619 7996 

HAIL...1.00IN
WIND...60MPH
 
$$

VINCENT
2 follow-up statements
023 
WWUS52 KRAH 122248
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
648 PM EDT THU MAY 12 2016

NCC081-122315-
/O.CON.KRAH.SV.W.0091.000000T0000Z-160512T2315Z/
GUILFORD NC-
648 PM EDT THU MAY 12 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM EDT
FOR NORTHWESTERN GUILFORD COUNTY...

AT 647 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BETHANY...OR 10
MILES SOUTH OF MADISON...MOVING NORTHEAST AT 5 MPH.

HAZARD...60 MPH WIND GUSTS AND PENNY TO NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
GREENSBORO...SUMMERFIELD...STOKESDALE...LAKE BRANDT...LAKE TOWNSEND...LAKE
JEANETTE MARINA...HAW RIVER STATE PARK AND BELEWS LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3626 8001 3625 7996 3626 7991 3625 7991
      3625 7975 3613 7975 3614 8004 3626 8004
TIME...MOT...LOC 2247Z 212DEG 5KT 3624 7992 

HAIL...0.88IN
WIND...60MPH
 
$$

VINCENT
824 
WWUS52 KRAH 122313
SVSRAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
713 PM EDT THU MAY 12 2016

NCC081-122322-
/O.EXP.KRAH.SV.W.0091.000000T0000Z-160512T2315Z/
GUILFORD NC-
713 PM EDT THU MAY 12 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GUILFORD COUNTY
WILL EXPIRE AT 715 PM EDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS
WEAKENED...AND SEVERE WEATHER IS NO LONGER EXPECTED. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE.

A SEPARATE SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800
PM EDT FOR EASTERN GUILFORD AND NORTHWESTERN ALAMANCE COUNTIES.

LAT...LON 3626 8001 3625 7996 3626 7991 3625 7991
      3625 7975 3613 7975 3614 8004 3626 8004
TIME...MOT...LOC 2311Z 225DEG 2KT 3624 7992 

$$

VINCENT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 3:20 PM EDT, 3 hours 18 minutes earlier.

Area forecast discussion, May 12, 3:20 PM EDT, 3 hours 18 minutes before
Area Forecast Discussion
National Weather Service Raleigh NC
320 PM EDT Thu May 12 2016

.SYNOPSIS...
A stationary front draped across south-central NC early this
afternoon will retreat north into southern VA by this evening.
A cold front will approach from the west, then cross the Mid
Atlantic region on Friday, followed by a secondary cold front on
Saturday, and cooler high pressure on Sunday.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 250 PM Thursday...

Strong destabilization has occurred on the southern and western sides
of the retreating stratus/front given dewpoints in the mid/upper 60s
and ample low-level moisture in general (925mb dewpoints > 15C),and
MLCAPE is as high as 2000 J/KG from the southern Piedmont to
southern Coastal Plain.  Like yesterday, convergence near the front
and differential heating appear to be the most evident triggers for
convection, with some weak perturbations upstream over eastern TN
possibly to have some influence later this afternoon. Weak ridging
aloft will keep deep layer shear weaker than past days (only 20kt
from 0-6km at KGSO this morning), though the front and/or
perturbations aloft may locally enhance the shear to 25-30kt,
supporting some loosely organized clusters of storms. Strong DCAPE
up to 1000 J/KG will enhance the threat of downburst. Locally heavy
rainfall may also be more of an issue today within these slower
moving clusters.

While convective coverage will wane after sunset, a the onset of 40-
60m height falls from the west and modest moisture transport, along
with a few ripples in increasingly southwesterly flow aloft may
support isolated showers overnight.  The HRRR indicates an uptick in
showers after 08z...mainly west of US 1.  Otherwise, lows will be
mild in the mid and upper 60s with a southerly wind.

&&

.SHORT TERM /FRIDAY AND FRIDAY NIGHT/...
As of 250 PM Thursday...

The threat of showers will increase from west to east Friday morning
as an upper trough, with 40-60m height falls, and the attendant cold
front cross the area.  widespread cloud cover and the early arrival
of the front (into the western Piedmont by 12-15z), will favor the
redevelopment of deeper convection further east over the eastern
Piedmont and Coastal Plain Friday afternoon.  Hi-res WRF guidance
suggests limited shower activity on the front until it reaches US 1,
but given the aforementioned heights falls, expect scattered showers
will be possible, becoming more numerous Friday afternoon.  The
threat of severe weather will be limited to the Coastal Plain, where
diurnal heating will have to offset weak mid-level lapse rates and
only 30kt of mid-level flow.

The cold front should push east of I-95 by mid-afternoon, ushering
drier and more stable air for Friday evening.  Likely POPs will
trend quickly down to slight by 00Z, with refreshing overnight lows
in the low/mid 50s under clearing skies.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
As of 315 PM Thursday...

Sat/Sat night: The deepest moisture will have been pushed well to
our SE by Sat, along with the primary cold front, which should be
largely washed out by this time. The secondary stronger cold front,
driven by a strong wave swinging through the Great Lakes / OH Valley
into the Northeast, will move into the southern Appalachians by
midday Sat, and models shows this front dropping SE through the area
during the late afternoon through late evening hours. PW does
recover a bit ahead of this front but isn't nearly as high as on
Fri, and any surface CAPE is expected to be just a few hundred J/kg
confined to the Ern sections. Will keep an isolated pop at most over
the Ern CWA Sat afternoon. Forecast thicknesses ahead of the
secondary front are close to normal, supporting highs of 78-85 with
generally mostly sunny skies and gusty winds in the afternoon,
resulting from the increased MSLP gradient. Much cooler air rushes
in behind the front Sat night, with thicknesses dropping to 40+ m
below normal by Sun morning. Cool lows of 46-54.

Sun through Wed: Fair, dry, and cool weather is expected Sun/Mon as
the cold mid level vortex over southern Quebec and the St. Lawrence
Valley keeps a fast and stable WNW mid level flow over NC, with high
pressure passing overhead at the surface. Expect below normal temps
with highs in the upper 60s to mid 70s and low humidities. Lows
should be in the upper 40s to lower 50s Sun night, rising to the mid
to upper 50s Mon night, as the surface high starts to shift off the
mid-Atlantic coast. The development of a weak coastal front along
the coastal Carolinas Mon night as well as the attempted push of the
front back northward as a warm front will cause an increase in both
moisture and temps as we begin to get back into the warm sector. The
most recent ECMWF run has retreated from its previous solutions
favoring a lingering cool stable pool over the Piedmont on Tue, and
instead has moved closer to the GFS's more progressive warm front,
although still slower. Will hold onto below normal temps in the
northwest CWA while bringing the warm sector into the southeast CWA
on Tue, yielding highs from 72 to 81. Once the front shifts to our
north and northwest, it is expected to hold from the mid-Atlantic
across the OH Valley into the lower Miss Valley Wed/Thu, keeping a
warm moist and conditionally unstable air mass over NC. Will
maintain a good chance of showers and storms through midweek, with
temps near normal, as the slightly above normal thicknesses are
moderated by considerable cloudiness. -gih

&&

.AVIATION /18Z THURSDAY THROUGH tuesday/...
As of 155 PM Thursday...

A cold front draped west to east across southern NC will begin to
lift northward this afternoon and evening, with scattered storms
expected to develop along and south of the front.  Meanwhile,
stratus over the Piedmont and northern Coastal Plain is finally
scattering from southwest to northeast.  MVFR conditions at KRDU
should become VFR by 19-20z, while MVFR holds on longer at KRWI.
Storms will generally move east-northeast this afternoon, with many
TAF sites having a decent chance of TSRA at least in the vicinity of
the terminal.

Tonight- most of the storms will die off after sunset and a light
south wind will prevail.  A few showers are possible after between
roughly 09z and 13z from KINT to KRDU, while a cold front approaches
from the west.  More substantial showers and storms will be possible
with the cold front, most likely after 15z from KRDU eastward.

Outlook: The passage of the cold front Friday afternoon will usher
in drier air and generally VFR conditions into early next week.

&&

.RAH WATCHES/WARNINGS/ADVISORIES...
None.

&&

SYNOPSIS...22
NEAR TERM...22
SHORT TERM...22
LONG TERM...Hartfield
AVIATION...22
Hazardous weather outlook, May 12, 3:23 PM EDT, 3 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE RALEIGH NC
323 PM EDT THU MAY 12 2016

NCZ021>023-038>040-042-073>078-083>086-088-089-131930-
FORSYTH-GUILFORD-ALAMANCE-DAVIDSON-RANDOLPH-CHATHAM-JOHNSTON-STANLY-
MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON-RICHMOND-SCOTLAND-HOKE-
CUMBERLAND-SAMPSON-
323 PM EDT THU MAY 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS...A FEW POSSIBLY WITH DAMAGING WIND GUSTS
AND HAIL AROUND ONE INCH IN DIAMETER...ARE EXPECTED THIS
AFTERNOON. SOME SLOW MOVING STORMS MAY CAUSE LOCALIZED MINOR
FLOODING IN MAINLY URBAN AREAS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NCZ007>011-024>028-041-043-131930-
PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-ORANGE-DURHAM-FRANKLIN-NASH-
EDGECOMBE-WAKE-WILSON-
323 PM EDT THU MAY 12 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, May 12, 5:22 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
522 PM EDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0510 PM     HAIL             4 W NEW HOPE            35.56N 80.09W
05/12/2016  E1.00 INCH       DAVIDSON           NC   PUBLIC

            HAIL UP TO QUARTER SIZE.

&&

SC
Local storm report, May 12, 5:36 PM EDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
536 PM EDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0536 PM     HAIL             2 SSE ROBBINS           35.41N 79.58W
05/12/2016  E0.88 INCH       MOORE              NC   PUBLIC

            MOSTLY DIME, WITH SOME NICKEL SIZE HAIL.

&&

SC
Special weather statement, May 12, 5:43 PM EDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
543 PM EDT THU MAY 12 2016

NCZ021-038-122245-
DAVIDSON NC-FORSYTH NC-
543 PM EDT THU MAY 12 2016

...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN
DAVIDSON AND FORSYTH COUNTIES UNTIL 645 PM EDT...

AT 540 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES SOUTHEAST OF CLEMMONS...OR 10 MILES SOUTH
OF WINSTON-SALEM...MOVING NORTH AT 20 MPH.

DIME SIZE HAIL AND WIND GUSTS AS HIGH AS 50 MPH WILL BE POSSIBLE
WITH THIS STORM. ADDITIONAL STRONG STORMS DEVELOPING ALONG THE
YADKIN RIVER WILL AFFECT WESTERN AND CENTRAL FORSYTH COUNTY THROUGH
645 PM.

LOCATIONS IMPACTED INCLUDE...
WINSTON-SALEM...THOMASVILLE...KERNERSVILLE...CLEMMONS...BERMUDA RUN...
HUNTSVILLE...LEWISVILLE...WALKERTOWN...RURAL HALL AND ARCADIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS UP TO 50
MPH ARE CAPABLE OF KNOCKING DOWN TREE LIMBS AND BLOWING AROUND TRASH
CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER LIGHT OUTDOOR
OBJECTS.

TORRENTIAL RAINFALL CAN BE EXPECTED WITH STORMS IN FORSYTH COUNTY
OVER THE NEXT HOUR. MINOR FLOODING OF SMALL CREEKS AND STREAMS CAN
BE EXPECTED. A FLASH FLOOD WARNING MAY BE NEEDED IF SLOW
MOVING OR REPEATED STORMS AFFECT THE WINSTON SALEM AREA.

&&

LAT...LON 3611 8050 3612 8046 3614 8044 3621 8045
      3622 8043 3624 8045 3626 8045 3625 8004
      3583 8005 3584 8015 3590 8037 3596 8038
      3599 8042 3601 8042 3603 8045 3606 8046
      3604 8049 3608 8052
TIME...MOT...LOC 2140Z 194DEG 18KT 3596 8024

VINCENT
Local storm report, May 12, 6:07 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
607 PM EDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0600 PM     HAIL             WINSTON-SALEM           36.10N  80.26W
05/12/2016  E0.88 INCH       FORSYTH            NC   TRAINED SPOTTER

            SPOTTER NEAR DOWNTOWN WINSTON SALEM REPORTED NICKEL
            SIZE HAIL AT 6 PM EDT.

&&

EVENT NUMBER RAH1600583

VINCENT
Local storm report, May 12, 6:20 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
620 PM EDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0519 PM     HAIL             4 WSW MARTHA            35.59N 80.07W
05/12/2016  E1.75 INCH       DAVIDSON           NC   PUBLIC

            UP TO GOLF BALL SIZE HAIL REPORTED ON SOCIAL
            MEDIA. TIME ESTIMATED BY RADAR.

&&

SC
Local storm report, May 12, 6:29 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RALEIGH NC
629 PM EDT THU MAY 12 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0558 PM     HAIL             2 ESE WINSTON-SALEM     36.09N 80.23W
05/12/2016  E1.75 INCH       FORSYTH            NC   AMATEUR RADIO

            UP TO GOLF BALL SIZE HAIL NEAR WINSTON-SALEM
            STATE UNIVERSITY. TIME ESTIMATED BY RADAR.

&&

SC

The office that day

Everything else NWS Raleigh, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 3:42 AM EDTSpecial Weather StatementRAHAnson78 min
May 12, 4:55 AM EDTSpecial Weather StatementRAHMontgomery65 min
May 12, 1:46 PM EDTSpecial Weather StatementRAHAnson, Hoke, Montgomery, Moore, Richmond, Scotland59 min
May 12, 1:55 PM EDTSevere Thunderstorm WarningRAHCumberland, Hoke50 min
May 12, 2:27 PM EDTSpecial Weather StatementRAHHoke48 min
May 12, 2:31 PM EDTAreal Flood AdvisoryRAHCumberland, Hoke119 min
May 12, 2:41 PM EDTSpecial Weather StatementRAHScotland49 min
May 12, 2:54 PM EDTSpecial Weather StatementRAHCumberland51 min
May 12, 3:27 PM EDTSpecial Weather StatementRAHBladen48 min
May 12, 4:09 PM EDTSpecial Weather StatementRAHStanly51 min
May 12, 4:41 PM EDTSpecial Weather StatementRAHAnson49 min
May 12, 4:44 PM EDTSpecial Weather StatementRAHMontgomery46 min
May 12, 4:55 PM EDTSpecial Weather StatementRAHDavidson50 min
May 12, 5:00 PM EDTSevere Thunderstorm WarningRAHDavidson, Montgomery, Randolph, Stanly45 min
May 12, 5:15 PM EDTSpecial Weather StatementRAHMoore45 min
May 12, 5:24 PM EDTSevere Thunderstorm WarningRAHChatham, Moore, Randolph51 min
May 12, 5:27 PM EDTSevere Thunderstorm WarningRAHDavidson, Randolph34 min
May 12, 5:43 PM EDTSpecial Weather StatementRAHForsyth62 min
May 12, 5:58 PM EDTSevere Thunderstorm WarningRAHForsyth47 min
May 12, 6:08 PM EDTAreal Flood AdvisoryRAHDavidson, Forsyth2 hr
May 12, 6:44 PM EDTSpecial Weather StatementRAHDavidson61 min
May 12, 6:46 PM EDTSpecial Weather StatementRAHLee29 min
May 12, 6:57 PM EDTSpecial Weather StatementRAHAlamance33 min
May 12, 7:04 PM EDTSpecial Weather StatementRAHAlamance26 min
May 12, 7:07 PM EDTSevere Thunderstorm WarningRAHAlamance, Guilford53 min
May 12, 7:18 PM EDTSpecial Weather StatementRAHWayne27 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.